Volume 7, Issue 2 (Journal of Control, V.7, N.2 Summer 2013)                   JoC 2013, 7(2): 11-20 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (10246 Views)
In this paper, a new method is introduced to study the stabilization and design of stabilizing switching law for switched homogeneous systems as a class of switched nonlinear systems. The considered switched system has a number of homogeneous subsystems with desired degree and similar dilation coefficients. In this method, there is not any limitation about system dimension, homogeneous degree and dilation coefficients. The proposed method is based on existence of homogeneous common Lyapunov function for subsystems and using that, the stabilizing switching law is specified. In this method, a combined system of subsystems is introduced and in a theorem it is shown that the stability of combined system results in the stability of switched system with defined switching law. Thus the Lyapunov function of combined system is introduced as common Lyapunov function for switched system
Full-Text [PDF 4230 kb]   (3603 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/20 | Accepted: 2014/06/20 | Published: 2014/06/20

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.